Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang


IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 8, Issue 4

Issues

On a new class of fractional partial differential equations

Tien-Tsan Shieh / Daniel E. Spector
Published Online: 2014-05-29 | DOI: https://doi.org/10.1515/acv-2014-0009

Abstract

In this paper, we study a new class of fractional partial differential equations which are obtained by minimizing variational problems in fractional Sobolev spaces. We introduce a notion of fractional gradient which has the potential to extend many classical results in the Sobolev spaces to the nonlocal and fractional setting in a natural way.

Keywords: Fractional gradient; fractional Sobolev inequalities; fractional partial differential equations; Bessel potential spaces

MSC: 26A33; 35R11; 49J45; 35JXX

About the article

Received: 2013-11-23

Revised: 2014-04-11

Accepted: 2014-04-11

Published Online: 2014-05-29

Published in Print: 2015-10-01


Funding Source: National Science Council of Taiwan

Award identifier / Grant number: NSC-101-2115-M-009-014-MY3

Funding Source: Technion

Award identifier / Grant number: Fellowship


Citation Information: Advances in Calculus of Variations, Volume 8, Issue 4, Pages 321–336, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2014-0009.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Armin Schikorra, Tien-Tsan Shieh, and Daniel E. Spector
Communications in Contemporary Mathematics, 2018, Volume 20, Number 01, Page 1750003
[2]
Hoai-Minh Nguyen and Marco Squassina
Nonlinear Analysis, 2017, Volume 162, Page 1

Comments (0)

Please log in or register to comment.
Log in